# SDR CA991007012

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 8SC0041001
- Condition: Delaminated
- Location: Nr 2 Engine
- Part time: 3,097 hours
- Component: 1711002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF NR 2 ENGINE INTAKE DEICER BOOT FOUND DISBONDING AT THE 3 AND 9 O'CLOCK POSITIONS.  COWL REPLACED.
